# SDR DALA1139569861

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA Y 764, LONG 3RT WITH CRACK RII: Y. CUT AND REMOVED DAMAGED SECTION MAIN CABIN NR 3 RT LONGERON TO EXISTING SPLICE STA 764 IAW DC-9 SRM 53-02 FIG 18.  FABRICATED LONGERON SECTION AND SPLICE IAW SRM 53-02 FIG 18 TO NR 3 RT LONGERON, INSTALLED IAW DC-9 SRM 53-02 FIG 18 AT STA 764 L-3 RT.
